MathSciNet Relay Station
MathSciNet bibliographic data
MR620836 17B70 (17A70 81C40)
Bernšteĭn, I. N.; Leĭtes, D. A. A formula for the characters of the irreducible finite-dimensional representations of Lie superalgebras of series ${\rm Gl}$ and ${\rm sl}$. (Russian) C. R. Acad. Bulgare Sci. 33 (1980), no. 8, 1049–1051.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement